# SDR AALA972276

- Difficulty date: December 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N276AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49273
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6054578
- Condition: Defective
- Location: Cabin
- Component: Garrtt
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

TUL - FLT 2260 - AFTER TAKEOFF EN ROUTE FROM DFW TO ORD - CREW NOTED AN ELECTRICAL SMELL IN CABIN.  AIRCRAFT DIVERTED TO TUL AND LANDED WITHOUT INCIDENT.  REPLACED AIR CONDITIONING RECIRCULATION FAN AND FILTER.  SYSTEM GROUND CHECK, NORMAL OPERATION.  (X)
